# SDR SWAA2023072570170

- Difficulty date: June 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BTW BS 907 TO BS 927 AND BTW S 25R TO S 26R AT AFT CARGO COMPARTMENT 2023-394775<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A20227391 DUE DATE: 11/OCT/23;[02] REPLACED ANGLE LOCATED BTW BS 907 TO BS 927 AND BTW S 25R TO S 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7221 REV:D SHEET 17. SEE INDIVIDUAL SIGNOFFS BELOW;[03] COMPLETE TASK CERTIFIED RII
